# SDR AMTA200600202

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS1013820035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV B1 (L2 DOOR AREA) TOILET TANK SUPPORT ATTACHMENT INTERCOSTAL FOUND WITH CORROSION FS 943-923.  B1 LAV TOILET TANK INTERCOSTAL FOUND BADLY CORRODED.  REMOVED AND REPLACED IAW SRM AND DWG.  (K)
